# SDR SWAA2021081743423

- Difficulty date: April 17, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Condition: Cracked
- Location: Bs 540 Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H KEEL BEAM AT STA 540; CROSSOVER DUCT BRACKET IS CRACKED ON FWD SIDE. / REMOVED AND INSTALLED NEW L/H KEEL BEAM AT STA 540; CROSSOVER DUCT BRACKET I/A/W SRM 51-40-02-0G-0 AND BOEING DWG #212A1101REV:- A-TAG #A13588
